Volume 16, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
One-ended subgroups of graphs of free groups with cyclic edge groups

Henry Wilton

Geometry & Topology 16 (2012) 665–683
Bibliography
1 E Alibegović, A combination theorem for relatively hyperbolic groups, Bull. London Math. Soc. 37 (2005) 459 MR2131400
2 H Bass, Covering theory for graphs of groups, J. Pure Appl. Algebra 89 (1993) 3 MR1239551
3 J Berge, Heegaard documentation (2010)
4 M Bestvina, Questions in geometric group theory, preprint (2004)
5 M Bestvina, M Feighn, A combination theorem for negatively curved groups, J. Differential Geom. 35 (1992) 85 MR1152226
6 B H Bowditch, Cut points and canonical splittings of hyperbolic groups, Acta Math. 180 (1998) 145 MR1638764
7 M R Bridson, Problems concerning hyperbolic and $\mathrm{CAT}(0)$ groups, preprint (2007)
8 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundl. Math. Wissen. 319, Springer (1999) MR1744486
9 D Calegari, Surface subgroups from homology, Geom. Topol. 12 (2008) 1995 MR2431013
10 C H Cashen, Splitting line patterns in free groups arXiv:1009.2492v2
11 C H Cashen, N Macura, Line patterns in free groups, Geom. Topol. 15 (2011) 1419 MR2825316
12 F Dahmani, Combination of convergence groups, Geom. Topol. 7 (2003) 933 MR2026551
13 G A Diao, M Feighn, The Grushko decomposition of a finite graph of finite rank free groups: an algorithm, Geom. Topol. 9 (2005) 1835 MR2175158
14 C Gordon, H Wilton, On surface subgroups of doubles of free groups, J. Lond. Math. Soc. 82 (2010) 17 MR2669638
15 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
16 V Guirardel, G Levitt, JSJ decompositions: definitions, existence, uniqueness. I: The JSJ deformation space arXiv:0911.3173v2
17 F Haglund, D T Wise, Special cube complexes, Geom. Funct. Anal. 17 (2008) 1551 MR2377497
18 M Hall Jr., Subgroups of finite index in free groups, Canadian J. Math. 1 (1949) 187 MR0028836
19 T Hsu, D T Wise, Cubulating graphs of free groups with cyclic edge groups, Amer. J. Math. 132 (2010) 1153 MR2732342
20 J Kahn, V Markovic, Immersing almost geodesic surfaces in a closed hyperbolic three manifold, to appear in Ann. of Math. arXiv:0910.5501
21 O Kharlampovich, A Myasnikov, Irreducible affine varieties over a free group: I. Irreducibility of quadratic equations and Nullstellensatz, J. Algebra 200 (1998) 472 MR1610660
22 S h Kim, On right-angled Artin groups without surface subgroups, Groups Geom. Dyn. 4 (2010) 275 MR2595093
23 S h Kim, H Wilton, Polygonal words in free groups, to appear in Q. J. Math.
24 L Louder, Scott complexity and adjoining roots to finitely generated groups, to appear in Groups Geom. Dyn.
25 R C Lyndon, P E Schupp, Combinatorial group theory, Ergeb. Math. Grenz. 89, Springer (1977) MR0577064
26 J F Manning, Virtually geometric words and Whitehead's algorithm, Math. Res. Lett. 17 (2010) 917 MR2727618
27 P Scott, Finitely generated $3$–manifold groups are finitely presented, J. London Math. Soc. 6 (1973) 437 MR0380763
28 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory (Proc. Sympos., Durham, 1977)" (editor C T C Wall), London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
29 Z Sela, Diophantine geometry over groups I: Makanin–Razborov diagrams, Publ. Math. Inst. Hautes Études Sci. (2001) 31 MR1863735
30 A Shenitzer, Decomposition of a group with a single defining relation into a free product, Proc. Amer. Math. Soc. 6 (1955) 273 MR0069174
31 H Wilton, Elementarily free groups are subgroup separable, Proc. Lond. Math. Soc. 95 (2007) 473 MR2352568
32 H Wilton, Hall's theorem for limit groups, Geom. Funct. Anal. 18 (2008) 271 MR2399104
33 D T Wise, Subgroup separability of graphs of free groups with cyclic edge groups, Q. J. Math. 51 (2000) 107 MR1760573